8 results for Hermite-Hadamard inequality.

Parameters for your search query:
Keyword    Hermite-Hadamard inequality

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76. DOI: 10.12691/tjant-7-3-3
Pub. Date: May 26, 2019Views: 3791Downloads: 4468
Open AccessArticle
Export: RIS | BibTeX | EndNote
Strongly Multiplicatively -function and Some New Inequalities
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64. DOI: 10.12691/tjant-7-3-1
Pub. Date: May 05, 2019Views: 3746Downloads: 4268
Open AccessArticle
Export: RIS | BibTeX | EndNote
(m,r)-Convex Functions
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 23-32. DOI: 10.12691/tjant-7-1-5
Pub. Date: February 25, 2019Views: 5272Downloads: 5564
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 8056Downloads: 6968
Open AccessArticle
Export: RIS | BibTeX | EndNote
Inequalities of Type Hermite-Hadamard for Fractional Integrals via Differentiable Convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 135-139. DOI: 10.12691/tjant-4-5-3
Pub. Date: October 20, 2016Views: 8661Downloads: 7490Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53. DOI: 10.12691/tjant-4-2-5
Pub. Date: July 29, 2016Views: 8716Downloads: 7492
Open AccessArticle
Export: RIS | BibTeX | EndNote
Generalizations of Hermite-Hadamard-Fejer Type Inequalities for Functions Whose Derivatives are s-Convex Via Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 183-188. DOI: 10.12691/tjant-2-5-5
Pub. Date: October 20, 2014Views: 13358Downloads: 9728
Open AccessArticle
Export: RIS | BibTeX | EndNote
Trapezoidal Error Approximation by the Way of Integral Inequalities for Katugampola Fractional Integral Operator
Turkish Journal of Analysis and Number Theory. 2022, 10(1), 15-20. DOI: 10.12691/tjant-10-1-4
Pub. Date: August 03, 2022Views: 245Downloads: 2503
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types